# SDR USAA2013092300045

- Difficulty date: September 22, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 43,401 hours, 15,924 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE277000
- Part serial: 577
- Condition: Low Pressure
- Location: R3 Door
- Part time: 43,401 hours, 15,924 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CIDS CAUTION LIGHT IS ILLUMINATED.  FOUND DOOR 3R DOOR DAMPER LOW.  SERVICED 3R DOOR DAMPER BOTTLE IAW AMM 52-50-00-614-002A.
